Tardiness minimization on parallel machines


AZİZOĞLU M. , KIRCA Ö.

International Journal of Production Economics, vol.55, no.2, pp.163-168, 1998 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 55 Issue: 2
  • Publication Date: 1998
  • Doi Number: 10.1016/s0925-5273(98)00034-6
  • Title of Journal : International Journal of Production Economics
  • Page Numbers: pp.163-168
  • Keywords: scheduling, parallel machines, total tardiness, branch and bound, ALGORITHM